# SDR YENA2022092000937

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 02461
- Aircraft time: 66,675 hours, 23,549 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Post
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE; CRACK INDICATION ON FRAME 2 WINDSHIELD CENTRAL POST LOWER NODE AREA CONTINUITY FITTING RH SIDE, CRACK LENGTH IS 0.200 INCH APPROX IN COCKPIT (1 EA); REMOVED AND REPLACED CONTINUITY FITTING ON FRAME 2 WINDSHIELD CENTRAL POST LOWER NODE AREA RH SIDE I.A.W. A320 SRM 51-42-11 AND A320 SRM 51-72-11 AND REPAIR INSTRUCTION R53112919. REF AEROMAN WO 2022-179/1 NRC # 2022-444273 FOR DETAILS OF WORK PERFORMED.
